headerpos: 12198
 
 
 

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952
Publisher
Journal Information
» Editorial Board
» Editorial Policy
» Archival Policy
» Article Publication Charges
» Copyright and Licensing Policy
Guidelines for Authors
» For Authors
» Instructions to Authors
» LaTex style files
Guidelines for Reviewers
» For Reviewers
» Review Form
Open Access
List of Issues
» 2018
» 2017
» 2016
» 2015
» 2014
» 2013
» 2012
» 2011
» 2010
Vol. 59, Issue 4
Vol. 59, Issue 3
Vol. 59, Issue 2
Vol. 59, Issue 1
» 2009
» 2008
» Back Issues Phys. Math.
» Back Issues Chemistry
» Back issues (full texts)
  in Google. Phys. Math.
» Back issues (full texts)
  in Google. Chemistry
» Back issues (full texts)
  in Google Engineering
» Back issues (full texts)
  in Google Ecology
» Back issues in ETERA Füüsika, Matemaatika jt
Subscription Information
» Prices
Internet Links
Support & Contact
Publisher
» Staff
» Other journals

Equivariant Lie–Rinehart cohomology; pp. 294–300

(Full article in PDF format) doi: 10.3176/proc.2010.4.07


Authors

Eivind Eriksen, Trond Stølen Gustavsen

Abstract

In this paper we study Lie–Rinehart cohomology for quotients of singularities by finite groups, and interpret these cohomology groups in terms of integrable connection on modules.

Keywords

connections, quotient singularities, integrability, Lie–Rinehart cohomology.

References

  1. Eriksen , E. and Gustavsen , T. S. Lie–Rinehart cohomology and integrable connections on modules of rank one. J. Algebra , 2009 , 322(12) , 4283–4294.
doi:10.1016/j.jalgebra.2009.09.015

  2. Gustavsen , T. S. and Ile , R. Reflexive modules on normal surface singularities and representations of the local fundamental group. J. Pure Appl. Algebra , 2008 , 212 , 851–862. MR2363497 (2008k:32083).
 
Back

Current Issue: Vol. 67, Issue 3 in Press, 2018




Publishing schedule:
No. 1: 20 March
No. 2: 20 June
No. 3: 20 September
No. 4: 20 December